Rocky Mountain Journal of Mathematics

On minimal upper semicontinuous compact-valued maps

L. Drewnowski and I. Labuda

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 20, Number 3 (1990), 737-752.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181073096

Digital Object Identifier
doi:10.1216/rmjm/1181073096

Mathematical Reviews number (MathSciNet)
MR1073720

Zentralblatt MATH identifier
0742.54006

Citation

Drewnowski, L.; Labuda, I. On minimal upper semicontinuous compact-valued maps. Rocky Mountain J. Math. 20 (1990), no. 3, 737--752. doi:10.1216/rmjm/1181073096. https://projecteuclid.org/euclid.rmjm/1181073096


Export citation

References

  • C. Berge, Topological spaces, Oliver & Boyd, Edinburgh and London, 1963.
  • J.P.R. Christensen, Theorems of Namioka and B.E. Johnson type for upper semi-continuous and compact set-valued mappings, Proc. Amer. Math. Soc. 86 (1982), 649-655.
  • E.F. Collingwood and A.J. Lohwater, The theory of cluster sets, Cambridge University Press, 1966.
  • L. Drewnowski and I. Labuda, On minimal convex usco and maximal monotone maps, Real Anal. Exchange, Spring 1990.
  • R.W. Hansell, J.E. Jayne and M. Talagrand, First class selectors for weakly upper semi-continuous multi-valued maps in Banach spaces, J. Reine U. Angew. Math. 361 (1985), 201-220.
  • R. Engelking, General topology, PWN, Warsaw, 1977.
  • K. Floret, Weakly compact sets, Lecture Notes in Math. 801, Springer, Berlin-Heidelberg-New York, 1980.
  • M. Hasumi, A continuous selection theorem for extremally disconnected spaces, Math. Ann. 179 (1969), 83-89.
  • I. Labuda, Multi-valued Namioka theorems, Math. Scand. 58 (1986), 227-235.
  • S. Levi, Set-valued mappings and an extension theorem for continuous functions, Colloquia Mathematica Societatis J. Bolyai, 41. Topology and Applications, Eger (Hungary), 1983, 381-392.
  • J. Saint-Raymond, Jeux topologiques et espaces de Namioka, Proc. Amer. Math. Soc. 87 (1983), 499-504.